Truncated Poisson regression for time series of counts

Fokianos, K. (2001) Truncated Poisson regression for time series of counts. Scandinavian Journal of Statistics, 28 (4). pp. 645-659. ISSN 0303-6898

Full text not available from this repository.

Abstract

We consider partial likelihood analysis of a truncated Poisson regression model for time series of counts. We focus our attention on the study of asymptotic theory for the maximum partial likelihood estimator of a vector of regression parameters. Simulations and data analysis integrate the presentation.

Item Type: Journal Article
Journal or Publication Title: Scandinavian Journal of Statistics
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/1800/1804
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 127892
Deposited By: ep_importer_pure
Deposited On: 03 Oct 2018 13:38
Refereed?: Yes
Published?: Published
Last Modified: 30 Sep 2019 21:14
URI: https://eprints.lancs.ac.uk/id/eprint/127892

Actions (login required)

View Item View Item